# SDR ASAA2019083030588

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,164 hours, 8,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 WINDOW DAMAGED REPLACE L1 WINDOW HEAT CONTROLLER PRECAUTIONARY. GROUNDED - YES. REPLACED L1 WINDOW HEAT CONTROLLER REF MM 30-41-11 OPS NORMAL.
